# SDR CA130429006

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,172 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) APPLIED T/O POWER DEPARTING AT APPROXIMATELY 60KTS-70KTS THERE WAS VISIBLE WHITE SMOKE FROM FROM GASPERS, CREW REJECTED T/O.  SMOKE CLEARED AFTER THE REJECT.  ACFT WAS MET AND ESCORTED BACK TO GATE WITHOUT FURTHER INCIDENT.    LT PACK REMOVED INSPECTED HEAT EXCHANGERS NO FAULTS, POSSIBLE LT ACM AT FAULT.  NR 1 LT ACM CHANGED IAW AMM 21-50-00.  LEAK CHECK AND FUNCTIONAL TEST CARRIED OUT. ENGINE RUN TO 82 PERCENT N1.  NO OR MINIMAL RESIDUAL ODOR.
